# SDR IPXA10558251

- Difficulty date: January 19, 2010
- Submitted: January 25, 2010
- Operation: Air carrier
- Aircraft: N426UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25457
- Aircraft time: 19,881 hours, 13,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 646-766
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 FWD CARGO LT FLOOR TO SIDE WALL SUPPORT SPLICE SECTION BS 646-766 CORRODED AT BS 736 AND BS 746 LBL 19.5.  BLENDED AND REFINISHED IAW B757-5310-32833-A.
